# SDR SWAA2022031182121

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737*
- Aircraft serial: 32507
- Aircraft time: 53,115 hours, 31,758 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BIN C FLOOR PANEL CRACKED. / [01] REMOVED FWD CARGO FLOOR PANEL 120CF.;[02] R&R FWD CARGO COMPARTMENT PANEL 120CF REF AMM 25-52-10. THIS COMPLETES MEL 25-16-01.
